Coronary artery spasm in the transplanted human heart

A case report

Jyotsna N. Dalal, Jeffrey A Brinker, Jon R Resar

Research output: Contribution to journalArticle

Abstract

This report describes a patient manifesting spontaneous and catheter- induced coronary artery spasm in a transplanted, denervated heart. This diagnosis should be considered in patients undergoing posttransplant coronary angiography. Intracoronary nitroglycerin should routinely be administered prior to coronary artery injections during posttransplant angiography.

Original languageEnglish (US)
Pages (from-to)291-294
Number of pages4
JournalAngiology
Volume47
Issue number3
StatePublished - Mar 1996

Fingerprint

Spasm
Coronary Vessels
Nitroglycerin
Coronary Angiography
Angiography
Catheters
Injections

ASJC Scopus subject areas

  • Cardiology and Cardiovascular Medicine

Cite this

Coronary artery spasm in the transplanted human heart : A case report. / Dalal, Jyotsna N.; Brinker, Jeffrey A; Resar, Jon R.

In: Angiology, Vol. 47, No. 3, 03.1996, p. 291-294.

Research output: Contribution to journalArticle

@article{34ed803fc664461695bb05ce0d635397,
title = "Coronary artery spasm in the transplanted human heart: A case report",
abstract = "This report describes a patient manifesting spontaneous and catheter- induced coronary artery spasm in a transplanted, denervated heart. This diagnosis should be considered in patients undergoing posttransplant coronary angiography. Intracoronary nitroglycerin should routinely be administered prior to coronary artery injections during posttransplant angiography.",
author = "Dalal, {Jyotsna N.} and Brinker, {Jeffrey A} and Resar, {Jon R}",
year = "1996",
month = "3",
language = "English (US)",
volume = "47",
pages = "291--294",
journal = "Angiology",
issn = "0003-3197",
publisher = "SAGE Publications Inc.",
number = "3",

}

TY - JOUR

T1 - Coronary artery spasm in the transplanted human heart

T2 - A case report

AU - Dalal, Jyotsna N.

AU - Brinker, Jeffrey A

AU - Resar, Jon R

PY - 1996/3

Y1 - 1996/3

N2 - This report describes a patient manifesting spontaneous and catheter- induced coronary artery spasm in a transplanted, denervated heart. This diagnosis should be considered in patients undergoing posttransplant coronary angiography. Intracoronary nitroglycerin should routinely be administered prior to coronary artery injections during posttransplant angiography.

AB - This report describes a patient manifesting spontaneous and catheter- induced coronary artery spasm in a transplanted, denervated heart. This diagnosis should be considered in patients undergoing posttransplant coronary angiography. Intracoronary nitroglycerin should routinely be administered prior to coronary artery injections during posttransplant angiography.

UR - http://www.scopus.com/inward/record.url?scp=0029877259&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0029877259&partnerID=8YFLogxK

M3 - Article

VL - 47

SP - 291

EP - 294

JO - Angiology

JF - Angiology

SN - 0003-3197

IS - 3

ER -